Does Birth Control Cause Cellulite?

Does Birth Control Cause Cellulite?

Are you on birth control? Do you have cellulite or did it appear right after you started taking it? Do you think the two are connected?

Well there is some truth to the fact that birth control causes cellulite. If you look at the basics of the birth control pill, you will see that they are loaded with hormones which are necessary for the birth control to work. These hormones while having a positive in preventing pregnancy have a negative in that it can sometimes throw off your whole hormonal balance in the body.

It’s the Estrogen and Progestin

Estrogen and progestin are the two main sex hormones found in most birth controls pills. Many women who take these pills often find that they have skin issues or weight gain and this is all because of those hormones. There are also some who may notice that they’ve started to develop cellulite, something that was not there before the pills. Dimpling of the skin would occur in places where previously there was none. The thighs, stomach, back of the legs, arms and buttocks would all have this orange peel skin look to it. This was also in sync with weight gain that the birth control pills caused.

Women who take birth control pills often have a concern that it can cause or add to cellulite that exists on the body. These claims are based on the fact that there is an increase of hormones in the body and this will lead to the development of cellulite. The hormone estrogen will work and destroy the connective tissues of the skin and this will cause cellulite occur. The birth control pills also cause retention of water in the body and this is another part of the development of the skin condition.

Not All Pills Are Made Equal!
Even though the appearance of cellulite is highly hormone-related, sometimes this could be a result of your body responding differently to a specific type of birth control pill. Some brands may have an adverse effect, such as causing the body to store fat as well as water retention, while others may not have the same effect.

If you are experiencing weight gain and there is the appearance of cellulite, maybe you should consult with your physician and ask them about another type of birth control pill. You could try a different brand or the physician could recommend one that has a lower dosage of hormones in it.

How to Get Rid of Cellulite if Taking Birth Control Pills?

If you are on a birth control pill and have cellulite, there are a couple of options you can try to reduce or eliminate this awful skin condition.

  • Stop Taking the Pills
  • Change the Type of Pill you Are Taking
  • Exercise
  • Weight Loss

Stop taking the pills – Some women have resorted to totally, not birth control pills, just because they were distraught with the weight gain, as well as the appearance of cellulite on the skin. You stop taking the pills, it is a good chance that your body will regulate itself and stop with the weight gain. There is a good probability that once you begin to lose the weight, then the cellulite will either go away or be greatly reduced.

Change Brands – If you do not want to, birth control, but are having issues with cellulite, hormones and weight gain, then you should consider changing the brand of birth control that you are using. Some people claim that Yasmin causes cellulite, while others have had a positive experience with it. Speak with your physician as to the best course of action.

Exercise – If you are seeing cellulite, you can fight it by doing a bit of exercise, especially targeting the affected areas. Those dimples under your skin are just fat cells pushing out. If you can burn off the fat or tone up the areas, then you can reduce the look or get rid of it completely. Plus it is a good way to get in-shape and look good in the process.

Lose Weight – I saved this for last as this is something most of you do not want to hear. Fat and cellulite are connected and if you lose a little weight, it can go a long way it helping the look of cellulite on the body. It can be a bit hard, especially if the tablets are causing the weight gain in the first place. All the methods above can be more effective if you take make the dedication and effort to lose some weight.

admin
 

Click Here to Leave a Comment Below 0 comments